# SDR DALA2016061204539

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSKIN OF WING ACCESS PLATE 520HB.  ZONE 500.  CORROSION ON COUNTERSKIN AT FUEL ACCESS PLATE 520HB WAS REMOVED, AND MAX DIAMETER ALLOWABLE IS 0.532 AND MAX DIAMETER MEASURED IS 0.565 IN AND WERE FOUND 3 HOLES ADJACENT OUT OF LIMITS.  THEREFORE ACCESS PLATE WAS REPLACED IAW SRM 57-10-01.
